# SDR ASAA2022081539648

- Difficulty date: August 15, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737
- Aircraft serial: 35181
- Aircraft time: 57,599 hours, 17,088 cycles
- System (JASC): 2610 · Detection System
- Part: None
- Part number: 3250273030
- Condition: None
- Location: #2 Engine
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A LOOP #2 ENGINE WONT TEST. GROUNDED - YES. REPLACED MW0315 HARNESS REF B737-800 AMM 26-11-02.
